Représentations triangulines de dimension 2
Représentations p-adiques de groupes p-adiques I : représentations galoisiennes et (φ,Γ)-modules, Astérisque no. 319  (2008), p. 213-258
@incollection{AST_2008__319__213_0,
     author = {Colmez, Pierre},
     title = {Repr\'esentations triangulines de dimension $2$},
     booktitle = {Repr\'esentations $p$-adiques de groupes $p$-adiques I : repr\'esentations galoisiennes et $(\varphi, \Gamma)$-modules},
     editor = {Berger Laurent and Breuil Christophe and Colmez Pierre},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {319},
     year = {2008},
     pages = {213-258},
     zbl = {1168.11022},
     mrnumber = {2493219},
     language = {fr},
     url = {http://www.numdam.org/item/AST_2008__319__213_0}
}
Colmez, Pierre. Représentations triangulines de dimension $2$, in Représentations $p$-adiques de groupes $p$-adiques I : représentations galoisiennes et $(\varphi, \Gamma)$-modules, Astérisque, no. 319 (2008), pp. 213-258. http://www.numdam.org/item/AST_2008__319__213_0/

[1] J. Bellaïche & G. Chenevier - p-adic families of Galois representations and higher rank Selmer groups, Astérisque (à paraître). | MR 2656025

[2] L. Berger - Représentations p-adiques et équations différentielles, Invent. Math. 148 (2002), p. 219-284. | MR 1906150 | Zbl 1113.14016

[3] L. Berger, Équations différentielles p-adiques et (φ,N)-modules filtrés, ce volume. | Numdam | Zbl 1168.11019

[4] G. Chenevier - Cours Peccot, avril 2008.

[5] F. Cherbonnier & P. Colmez - Représentations p-adiques surconvergentes, Invent. Math. 133 (1998), p. 581-611. | Article | MR 1645070 | Zbl 0928.11051

[6] F. Cherbonnier & P. Colmez, Théorie d'Iwasawa des représentations p-adiques d'un corps local, J. Amer. Math. Soc. 12 (1999), p. 241-268. | Article | MR 1626273 | Zbl 0933.11056

[7] R. Coleman & B. Mazur - The eigencurve, in Galois representations in arithmetic algebraic geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge Univ. Press, 1998, p. 1-113. | MR 1696469 | Zbl 0932.11030

[8] P. Colmez - Théorie d'Iwasawa des représentations de de Rham d'un corps local, Ann. of Math. (2) 148 (1998), p. 485-571. | Article | MR 1668555 | Zbl 0928.11045

[9] P. Colmez, Espaces de Banach de dimension finie, J. Inst. Math. Jussieu 1 (2002), p. 331-439. | Article | MR 1956055 | Zbl 1044.11102

[10] P. Colmez, Les conjectures de monodromie p-adiques, Astérisque 290 (2003), p. 53-101, Séminaire Bourbaki, vol. 2001/2002, exposé n° 897. | Numdam | MR 2074051 | Zbl 1127.12301

[11] P. Colmez, Espaces vectoriels de dimension finie et représentations de de Rham, ce volume, 2008. | MR 2493217 | Zbl 1168.11021

[12] P. Colmez, La série principale unitaire de 𝐆𝐋 2 (𝐐 p ), Astérisque (à paraître). | Numdam | MR 2642407

[13] P. Colmez & J.-M. Fontaine - Construction des représentations p-adiques semi-stables, Invent. Math. 140 (2000), p. 1-43. | Article | MR 1779803 | Zbl 1010.14004

[14] J.-M. Fontaine - Représentations p-adiques des corps locaux. I, in The Grothendieck Festschrift, Vol II, Progr. Math., vol. 87, Birkhäuser, 1990, p. 249-309. | MR 1106901 | Zbl 0743.11066

[15] J.-M. Fontaine, Le corps des périodes p-adiques, Astérisque 223 (1994), p. 59-111. | MR 1293971 | Zbl 0940.14012

[16] J.-M. Fontaine, Représentations p-adiques semi-stables, Astérisque 223 (1994), p. 113-184. | MR 1293972 | Zbl 0865.14009

[17] J.-M. Fontaine, Arithmétique des représentations galoisiennes p-adiques, Astérisque 295 (2004), p. 1-115. | Numdam | MR 2104360 | Zbl 1142.11335

[18] F. Q. Gouvêa & B. Mazur - On the density of modular representations, in Computational Perspectives On Number Theory (Chicago, IL, 1995), AMS/IP Stud. Adv. Math., vol. 7, Amer. Math. Soc, 1998, p. 127-142. | Article | MR 1486834 | Zbl 1134.11324

[19] R. Greenberg & G. Stevens - p-adic L-functions and p-adic periods of modular forms, Invent. Math. 111 (1993), p. 407-447. | Article | MR 1198816 | Zbl 0778.11034

[20] L. Herr - Sur la cohomologie galoisienne des corps p-adiques, Bull. Soc. Math. France 126 (1998), p. 563-600. | Article | Numdam | MR 1693457 | Zbl 0967.11050

[21] K. S. Kedlaya - A p-adic local monodromy theorem, Ann. of Math. (2) 160 (2004), p. 93-184. | Article | MR 2119719 | Zbl 1088.14005

[22] M. Kisin - Overconvergent modular forms and the Fontaine-Mazur conjecture, Invent. Math. 153 (2003), p. 373-454. | Article | MR 1992017 | Zbl 1045.11029

[23] M. Kisin, Deformations of 𝒢 𝐐 p and 𝐆𝐋 2 (𝐐 p ) representations, prépublication, 2008. | Numdam | Zbl 1233.11126

[24] R. Liu - Cohomology and duality for (ϕ,Γ)-modules over the Robba ring, Int. Math. Res. Not. IMRN 3 (2008). | MR 2416996 | Zbl 1248.11093

[25] B. Mazur - On monodromy invariants occurring in global arithmetic, and Fontaine's theory, in p-adic monodromy and the Birch and Swinnerton-Dyer conjecture (Boston, MA, 1991), Contemp. Math., vol. 165, Amer. Math. Soc., 1994, p. 1-20. | Article | MR 1279599 | Zbl 0846.11039

[26] K. Nakamura - Classification of two dimensional trianguline representations of p-adic fields, prépublication, 2008. | Zbl 1225.11074

[27] S. Sen - Lie algebras of Galois groups arising from Hodge-Tate modules, Ann. of Math. (2) 97 (1973), p. 160-170. | Article | MR 314853 | Zbl 0258.12009

[28] S. Sen, Continuous cohomology and p-adic Galois representations, Invent. Math. 62 (1980/81), p. 89-116. | Article | MR 595584 | Zbl 0463.12005